The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
on the distribution of prime-triplets
Pages: 139-147
Year: Issue:  2
Journal: Engineering Sciences

Keyword:  GetLinkList(KeywordFilter('prime-triplet prime-triplet-subset Chebyshev inequality average concentration')'kw''CJFQ');
Abstract: A new approach to the research of the distribution of prime-triplets is developed. It differs from the usual methods (involving the sieve method) for this kind of research, and basing on Chebyshev inequality and on the computation of average concentration of all the related subset. It leads to the proofs of following Lemma 2 and Theorem 2 (Lemma 1 and Theorem 1 in Reference 1 had been proved by means of this new method): Lemma 2 Among all the prime-triplet-subsets there exists at least one such subset which is an infinite set. Theorem 2 All the prime-triplet-subsets or infinitely many such subsets are infinite sets.Formulas for estimating the amount of such infinite sets are provided in this paper.
Related Articles
No related articles found